MAUDE Adverse Event Report: GYRUS ACMI, INC MODEL 970010PC, 5 PACK, 33CM, OMNI PKS; PKS OMNI

GYRUS ACMI, INC MODEL 970010PC, 5 PACK, 33CM, OMNI PKS; PKS OMNI
Model Number 970010PC
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device evaluation can be performed since the device is not returning.The subject device was discarded by the user facility.The dhrs (device history records) for this product have been reviewed.All records indicate that the product was manufactured and tested in accordance with all applicable procedures and met all final product release criteria.Dhr review for this lot found no associated ncrs (nonconformance's), reported scrap or recorded process deviations relating to the reported failure.The observed failure is a known phenomenon likely resulting from inadvertent movement of the device distal tip potentially out of sight causing potential stress to be placed on the distal end.Ifu (instruction for use) : on page 4 of the device ifu (p9100501-001_af), it states: "keep the device tip in sight during use.Inadvertent activation or movement of the device outside the field of vision may result in patient injury.If visualization of the treatment site or device is lost during the procedure, stop activation immediately.Do not proceed until visibility is restored." olympus will continue to monitor complaints for this device.
 
Event or Problem Description
As reported, the tip of the instrument came off in the middle of the procedure.It was removed from the patient without any injury.The instrument was only used for about 10 minutes.The intended procedure was a therapeutic tlh ( total laparoscopic hysterectomy ).The procedure was completed using another instrument.There was no patient harm or injury reported due to the event.No user injury reported.

Brand Name
MODEL 970010PC, 5 PACK, 33CM, OMNI PKS
Common Device Name
PKS OMNI
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
Manufacturer Contact
brian motter
9600 louisiana avenue north
brooklyn park, MN 55445
4848965250
MDR Report Key14587590
Report Number3011050570-2022-00070
Device Sequence Number2097473
Product Code GEI
UDI-Device Identifier00821925038097
UDI-Public00821925038097
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081766
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number970010PC
Device Lot NumberKR151239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown